# SDR SWI202404290328

- Difficulty date: February 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SLAT TRACK ASSEMBLY NO. 3-3 HAS WARE MARKS,     HN00142273   (C-CHECK RO 4/28/2024)   REPAIRED LEFT WING LEADING EDGE SLAT TRACK ASSEMBLY NO. 3-3 BY COMPLYING WITH REO 670-57-42-1494 REV -- DATED 2024-03-07, COMPLIED WITH 51-900-1002-SKY
